# SDR 98ZZZX1432

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 414105201
- Condition: Damaged
- Location: Nr 2
- Part time: 5,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING NR 2 OUTER RACE SECONDARY DAMAGE DUE TO NR 2 BEARING FAILURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES:  9,931.0.
